MAUDE Adverse Event Report: DEPUY SPINE INC VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION

DEPUY SPINE INC VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 186727840
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: pml.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This case is being logged to capture the revision associated with (b)(4) which received as additional information.It was reported that, the revision of posterior lumbar spinal fusion was performed.The reason for revision was adjacent segment degeneration/adjacent level disease.The explanted products were expedium pedicle screws and cfx screws, but the lot numbers are not available.The implants were discarded and not available for collection.This report is for one (1) viper system fenestrated cortical fix polyaxial screw 5.5 x 8 x 40mm.This is report 1 of 2 for (b)(4).

Brand Name
VIPER SYSTEM FENESTRATED CORTICAL FIX POLYAXIAL SCREW 5.5 X 8 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12433470
Report Number1526439-2021-01837
Device Sequence Number3383164
Product Code MNI
UDI-Device Identifier10705034282770
UDI-Public(01)10705034282770
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186727840
Device Catalogue Number186727840
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/07/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;